# SDR COEA2018082213805

- Difficulty date: July 16, 2018
- Submitted: August 22, 2018
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 24,272 hours, 31,074 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Firewall
- Part number: S54215021201
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE UPPER FIREWALL AFT OUTBOARD AREA WAS CRACKED.  REPAIRED IAW ES-3628/18.13303.
